CureZone   Log On   Join
Re: Oh My!!!!! I think I am beginning to emotionally discharge my liver.....
 
trapper/kcmo Views: 1,283
Published: 9 years ago
 
This is a reply to # 1,912,244

Re: Oh My!!!!! I think I am beginning to emotionally discharge my liver.....


there is definitely something about the effect of Iodine on the liver. there is a tipping point and once it is reached, emotions come out and there is resolve. more of an acceptance than a resolution. its a reconciliation with ones self. its like it doesnt change anything, just makes you more aware and able to cope.

congrats. its all about dose over time. higher dose, less time. lower dose, more time. but it does seem to happen to all eventually.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.594 sec, (1)